# SDR FDEA200811285033

- Difficulty date: November 28, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5796000720000
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP INBD UPPER SKIN NR A57960007000 IS CRACKED.  FABRICATED NEW SKIN IAW EA 6-5750-123529 AND DWG A57960007.  ALODINED AND PRIMED IAW SRM 51-21-10.  INSTALLATION OF SKIN TO BE ACCOMPLISHED ON J/C NR 6-5750-7-5003 PT 1.
